Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 340174, 5 pages
http://dx.doi.org/10.1155/2013/340174
Research Article

Hopf-Pitchfork Bifurcation in a Phytoplankton-Zooplankton Model with Delays

School of Mathematics and Information Sciences, Henan University, Kaifeng 475001, China

Received 21 October 2013; Accepted 12 November 2013

Academic Editor: Allan Peterson

Copyright © 2013 Jia-Fang Zhang and Dan Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Khare, O. P. Misra, C. Singh, and J. Dhar, “Role of delay on planktonic ecosystem in the presence of a toxic producing phytoplankton,” International Journal of Differential Equations, vol. 2011, Article ID 603183, 16 pages, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. J. Chattopadhyay, R. R. Sarkar, and A. El Abdllaoui, “A delay differential equation model on harmful algal blooms in the presence of toxic substances,” IMA Journal of Mathematics Applied in Medicine and Biology, vol. 19, no. 2, pp. 137–161, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  3. R. R. Sarkar and J. Chattopadhayay, “Occurrence of planktonic blooms under environmental fluctuations and its possible control mechanism—mathematical models and experimental observations,” Journal of Theoretical Biology, vol. 224, no. 4, pp. 501–516, 2003. View at Publisher · View at Google Scholar · View at Scopus
  4. S. Chakraborty, S. Roy, and J. Chattopadhyay, “Nutrient-limited toxin production and the dynamics of two phytoplankton in culture media: a mathematical model,” Ecological Modelling, vol. 213, no. 2, pp. 191–201, 2008. View at Publisher · View at Google Scholar · View at Scopus
  5. K. Das and S. Ray, “Effect of delay on nutrient cycling in phytoplankton-zooplankton interactions in estuarine system,” Ecological Modelling, vol. 215, no. 1–3, pp. 69–76, 2008. View at Publisher · View at Google Scholar · View at Scopus
  6. S. R.-J. Jang, J. Baglama, and J. Rick, “Nutrient-phytoplankton-zooplankton models with a toxin,” Mathematical and Computer Modelling, vol. 43, no. 1-2, pp. 105–118, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. B. Mukhopadhyay and R. Bhattacharyya, “Modelling phytoplankton allelopathy in a nutrient-plankton model with spatial heterogeneity,” Ecological Modelling, vol. 198, no. 1-2, pp. 163–173, 2006. View at Publisher · View at Google Scholar · View at Scopus
  8. S. Roy, “The coevolution of two phytoplankton species on a single resource: allelopathy as a pseudo-mixotrophy,” Theoretical Population Biology, vol. 75, no. 1, pp. 68–75, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  9. T. Saha and M. Bandyopadhyay, “Dynamical analysis of toxin producing phytoplankton-zooplankton interactions,” Nonlinear Analysis: Real World Applications, vol. 10, no. 1, pp. 314–332, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. J. M. Cushing, Integrodifferential Equations and Delay Models in Population Dynamics, Springer, Berlin, Germany, 1977. View at MathSciNet
  11. Y. Kuang, Delay Differential Equations with Applications in Population Dynamics, vol. 191, Academic Press, New York, NY, USA, 1993. View at MathSciNet
  12. Y.-H. Fan and L.-L. Wang, “Periodic solutions in a delayed predator-prey model with nonmonotonic functional response,” Nonlinear Analysis: Real World Applications, vol. 10, no. 5, pp. 3275–3284, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. G.-P. Hu and W.-T. Li, “Hopf bifurcation analysis for a delayed predator-prey system with diffusion effects,” Nonlinear Analysis: Real World Applications, vol. 11, no. 2, pp. 819–826, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. Z.-P. Ma, H.-F. Huo, and C.-Y. Liu, “Stability and Hopf bifurcation analysis on a predator-prey model with discrete and distributed delays,” Nonlinear Analysis: Real World Applications, vol. 10, no. 2, pp. 1160–1172, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. X.-P. Yan and W.-T. Li, “Bifurcation and global periodic solutions in a delayed facultative mutualism system,” Physica D, vol. 227, no. 1, pp. 51–69, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. Z. Zhang and Z. Wang, “Periodic solution for a two-species nonautonomous competition Lotka-Volterra patch system with time delay,” Journal of Mathematical Analysis and Applications, vol. 265, no. 1, pp. 38–48, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. Y. Song, M. Han, and J. Wei, “Stability and Hopf bifurcation analysis on a simplified BAM neural network with delays,” Physica D, vol. 200, no. 3-4, pp. 185–204, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet